Singularity theory for nonlinear optimization problems

Casti J (1987). Singularity theory for nonlinear optimization problems. Applied Mathematics and Computation 23 (2): 137-161. DOI:10.1016/0096-3003(87)90035-X.

Full text not available from this repository.

Abstract

Techniques from the theory of singularities of smooth mappings are employed to study the reduction of nonlinear optimization problems to simpler forms. It is shown how singularity theory ideas can be used to: (1) reduce the decision-space dimensionality; (2) transform the constraint space to simpler form for primal algorithms; (3) provide sensitivity analysis.

Item Type: Article
Research Programs: System and Decision Sciences - Core (SDS)
Depositing User: Romeo Molina
Date Deposited: 11 Apr 2016 07:15
Last Modified: 11 Apr 2016 07:15
URI: http://pure.iiasa.ac.at/12549

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313